A bound on the group velocity for Bloch wave packets

Allaire, Grégoire, Palombaro, Mariapia and Rauch, Jeffrey (2015) A bound on the group velocity for Bloch wave packets. Portugaliae Mathematica, 72 (2). pp. 119-123. ISSN 0032-5155

PDF - Accepted Version
Download (84kB) | Preview


We give a direct proof that the group velocities of
Bloch wave packet solutions of periodic second order
wave equations cannot exceed the maximal speed of propagation of the periodic wave equation.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Mariapia Palombaro
Date Deposited: 27 Jul 2015 07:11
Last Modified: 03 Jul 2019 02:04
URI: http://sro.sussex.ac.uk/id/eprint/55752

View download statistics for this item

📧 Request an update